# SDR 2005R0037

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 5500602
- Aircraft time: 7,252 hours, 5,163 cycles
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 1338932
- Part serial: 0110
- Condition: Cracked
- Location: Mlg Brake
- Part time: 194 hours, 202 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY P/N: 2-1528-6, S/N'S: 0110 AND 1390.  BOTH OF THESE BRAKES ARE IN COMPLIANCE WITH MFG SB 2-1528-32-2, REV 5, DATED 3 APR, 2003.  BOTH BRAKES WERE UNDERGOING VISUAL INSPECTION AT 202 LANDINGS AND 194.7 HRS SINCE OVERHAUL.  BOTH BRAKES HAD STATORS P/N: 133-893-2 CHG D, WITH CRACKS IN THE STOP HOLE AREA OF THE LONG EXPANSION SLOTS.
